Lifts as isomorphisms of graded algebras
Matematičeskie zametki, Tome 9 (1971) no. 3, pp. 239-247
Cet article a éte moissonné depuis la source Math-Net.Ru
Lifts of tensor fields from a manifold to a tangent fiber of this manifold are investigated under the condition that there are connections in the manifold.
@article{MZM_1971_9_3_a1,
author = {F. I. Kagan},
title = {Lifts as isomorphisms of graded algebras},
journal = {Matemati\v{c}eskie zametki},
pages = {239--247},
year = {1971},
volume = {9},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1971_9_3_a1/}
}
F. I. Kagan. Lifts as isomorphisms of graded algebras. Matematičeskie zametki, Tome 9 (1971) no. 3, pp. 239-247. http://geodesic.mathdoc.fr/item/MZM_1971_9_3_a1/